Muscle discomfort effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Muscle discomfort effect occurred in 1%.

Patients statistics on Muscle discomfort side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
127.32
0

Average height in Ft
5′ 5″
0

Average age
50
0

Ciprofloxacin Circle Diagram 4 consumers of 551 reported about Muscle discomfort

  1. Valerie H. Schneider says:
    4.0 rating

    I already reported the side effects in 2011 and unfortunately I have to say that I continue to feel the side effects of ciprofloxacin. I can e.g. less than 10 min. Doing sports (cycling or walking) without me getting strong burning in the muscles from the waist down. Also, I have now probably a tendon damage to the knee (newly occurred after cycling). On the radiograph, there is no arthrosis (my doc typed). So it can only be the sinews again. My gut has been going crazy since taking it. Always have pressure in the intestine. Who knows what’s going on there. While not having any diarrhea while taking it, think that the intestine was badly affected. The proctitis (there were no diverticula) has healed, but the constant urge to stool has settled after this tablet intake. It is almost 3 years ago – tired in the muscles and I am still and this burning in the muscles and tendons – that can not go on forever, although it is written in some experience reports that it can cause irreversible damage. VII. I count to the lucky ones!!!

  2. Marci F. Seward says:
    4.5 rating

    Ciprofloxacin for Bronchitis (chronic)

    Treatment of chronic bronchitis, application: 6 tablets in the morning / evening each 500mg Within a few days developed in my chest and back pain, loss, sometimes cough and runny nose. After I went to the doctor, he prescribed me Cirpofloxacin 500mg. A few hours after the first dose, the pain was almost gone, but about 6 hours after taking it I began to cry for some unintelligible reason. This increased after taking another tablet. Now and then there was a chirping in the left or right ear, dizziness and pain in the legs. Anxiety, nightmares, depression were the worst thing in my eyes. I did not see any meaning in my life, cried for over an hour at times. I felt anxious, as if I would never get well again. I think that the side effects of depression increase in patients who are already a bit stunted.4 days later I developed diarrhea. My doctor recommended me to sell the tablets and got a new AB. Another doctor told me that for her generally it would seem that the dosage would have been too high for me. 1000mg a day, to 174 cm and 48 KG would be very much. Nevertheless, they were effective. After 4 days of taking my lungs and bronchi are free and I have become a non-smoker.